| Model Number |
VNMC3428C207TU |
| Medical Device Problem Codes |
Leak/Splash (1354); Migration or Expulsion of Device (1395)
| Health Effect - Clinical Codes |
Hemorrhage/Blood Loss/Bleeding (1888); Epistaxis (4458); Insufficient Information (4580)
| Date of Event |
09/15/2021
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
Event or Problem Description
A valiant navion stent graft was implanted during an unknown thoracic endovascular procedure.It was reported approximately 2 years post the index procedure intervention was performed due stent graft migration and a type ia endoleak.The physician extended and re-lined the proximal endograft using two non-mdt stent grafts.During the intervention there was an access site complication: percutaneous closure device failure requiring direct femoral artery repair. as per the physician the cause of the migration and type ia endoleak are undetermined.No additional clinical sequelae was provided and the patient is fine.
Additional Manufacturer Narrative
Additional information received; the valiant navion stent graft was implanted for the treatment of a 5.9 cm aneurysmal degeneration of a known type b thoracic aortic dissection.The case required a carotid - carotid and carotid subclavian bypass to facilitate a proximal landing zone.It was clarified that the percutaneous closure device failure requiring direct femoral artery repair occurred during the index procedure, when the valiant navion was implanted, the patient was readmitted twice in (b)(6) of 2019 for an upper gi bleed and hypovolemia.Then again readmitted in (b)(6) of 2019 for a repair of a right femoral lymphocele.The patient was readmitted in february of 2020 for epistaxis.It was reported the intervention for the type ia endoleak and migration took place on the (b)(6) 2021.The event resolved with the implantation of the 2 non mdt stent grafts and full coverage was achieved.There is no cause available for the stent graft migration and type ia endoleak and it became apparent of serial imaging from sep 2021 where the patient was admitted for a different issue.It was said in retrospect the migration was present on several ct's.A4: updated b7: updated medtronic is submitting this report to comply with fda reporting regulations under 21 cfr parts 4 and 803.This report is based upon information obtained by medtronic, which the company may not have been able to fully investigate or verify prior to the date the report was required by the fda.Medtronic has made reasonable efforts to obtain more complete information and has provided as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.In particular, this report does not constitute an admission by anyone that the product described in this report has any ¿defects¿ or has ¿malfunctioned¿.These words are included in the fda 3500a form and are fixed items for selection created by the fda to categorize the type of event solely for the purpose of regulatory reporting.Medtronic objects to the use of these words and others like them because of the lack of definition and the connotations implied by these terms.This statement should be included with any information or report disclosed to the public under the freedom of information act.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.A good faith effort will be made to obtain the applicable information relevant to the report.If information is provided in the future, a supplemental report will be issued.
Additional Manufacturer Narrative
B5; additional information received ; it was reported the type ia endoleak was identified on a ct.No fracture or stent ring enlargement was noted.False lumen perfusion was reported from the proximal entry tear.Medtronic is submitting this report to comply with fda reporting regulations under 21 cfr parts 4 and 803.This report is based upon information obtained by medtronic, which the company may not have been able to fully investigate or verify prior to the date the report was required by the fda.Medtronic has made reasonable efforts to obtain more complete information and has provided as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.In particular, this report does not constitute an admission by anyone that the product described in this report has any ¿defects¿ or has ¿malfunctioned¿.These words are included in the fda 3500a form and are fixed items for selection created by the fda to categorize the type of event solely for the purpose of regulatory reporting.Medtronic objects to the use of these words and others like them because of the lack of definition and the connotations implied by these terms.This statement should be included with any information or report disclosed to the public under the freedom of information act.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.A good faith effort will be made to obtain the applicable information relevant to the report.If information is provided in the future, a supplemental report will be issued.
Additional Manufacturer Narrative
Core lab review of ct imaging from approximately 17 months post index procedure was not assessable for endoleak, no fracture, stent ring enlargement or stent ring migration was observed.Core lab review of ct imaging from approximately 31 months post index procedure observed a type ia endoleak, no fracture, stent ring enlargement or stent ring migration was observed.Core lab review of ct imaging from approximately 32 months post index procedure was not evaluable for fracture, no endoleak, stent ring enlargement or stent ring migration was observed.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.